Advertisement

Geometric & Functional Analysis GAFA

, Volume 7, Issue 1, pp 81–119 | Cite as

L2-Cohomology of geometrically infinite hyperbolic 3-manifolds

Abstract.

We give results on the following questions about a topologically tame hyperbolic 3-manifold M:¶1. Does M have nonzero square-integrable harmonic 1-forms?¶2. Does zero lie in the spectrum of the Laplacian acting on \(\Lambda^1 (M)/Ker(d)\)?

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 1997

Authors and Affiliations

  • J. Lott
    • 1
  1. 1.John Lott, Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA, e-mail: lott@math.lsa.umich.eduUS

Personalised recommendations